Pure strategy Markov equilibrium in stochastic games with a continuum of players
Year of publication: |
2003
|
---|---|
Authors: | Chakrabarti, Subir K. |
Published in: |
Journal of mathematical economics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4068, ZDB-ID 2176257. - Vol. 39.2003, 7, p. 693-724
|
Saved in:
Saved in favorites
Similar items by person
-
Minimum wage and restaurant hygiene violations : Evidence from Seattle
Chakrabarti, Subir K., (2020)
-
Pure strategy Markov equilibrium in stochastic games with a continuum of players
Chakrabarti, Subir K., (2003)
-
On the robustness of the competitive equilibrium: Utility-improvements and equilibrium points
Chakrabarti, Subir K., (2014)
- More ...